Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 17, NWS Milwaukee, WI

April 14, 2006Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 14, 2006, 12:19 AM CDT for Sheboygan County, Wisconsin. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2006, 12:19 AM CDT (05:19 UTC)
Expired
Apr 14, 2006, 1:00 AM CDT
In force
41 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 85 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 12:35 AM CDTTSTM WND GST 67Sheboygan, WI
Apr 14, 12:45 AM CDTTSTM WND DMGSheboygan, WITREES DOWN...GOAL POST DOWN...MCDONALDS SIGN DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 8:24 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1721 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
543 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 140519
SVRMKX
WIC117-140600-
/O.NEW.KMKX.SV.W.0017.060414T0519Z-060414T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1219 AM CDT FRI APR 14 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN

* UNTIL 100 AM CDT

* AT 1217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES NORTHWEST OF HOWARDS
  GROVE...AND MOVING SOUTHEAST AT 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOWARDS GROVE AROUND 1225 AM CDT...
  SHEBOYGAN AROUND 1230 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4405 8802 4389 8814 4345 8704 4366 8688

$$

HENTZ
3 follow-up statements
000 
WWUS53 KMKX 140532
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1228 AM CDT FRI APR 14 2006

WIC117-140600-
/O.CON.KMKX.SV.W.0017.000000T0000Z-060414T0600Z/
SHEBOYGAN WI-
1228 AM CDT FRI APR 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT 
FOR NORTHERN SHEBOYGAN COUNTY...

AT 1225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR ELKHART LAKE 
...MOVING SOUTHEAST AT 65 MPH. HAIL TO ONE INCH IS ALSO POSSIBLE.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHEBOYGAN AND KOHLER BY 1240 AM CDT
  HOWARDS GROVE BY 1235 AM CDT 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4407 8794 4389 8814 4345 8704 4366 8688

$$
MBK
000 
WWUS53 KMKX 140552
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1250 AM CDT FRI APR 14 2006

WIC117-140600-
/O.CON.KMKX.SV.W.0017.000000T0000Z-060414T0600Z/
SHEBOYGAN WI-
1250 AM CDT FRI APR 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT 
FOR NORTHERN SHEBOYGAN COUNTY...

AT 1246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES EAST OF
SHEBOYGAN...MOVING SOUTHEAST AT 50 MPH.

AT 1245 AM...THE COUNTY SHERIFF REPORTED BARNS DOWN ALONG WITH 
DAMAGE TO A HOUSE IN NORTHEAST SHEBOYGAN COUNTY NORTH OF A LINE FROM 
ELKHART LAKE TO HOWARDS GROVE TO SHEBOYGAN.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4407 8794 4389 8814 4345 8704 4366 8688

$$
MBK
000 
WWUS53 KMKX 140600
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
100 AM CDT FRI APR 14 2006

WIC117-140607-
/O.EXP.KMKX.SV.W.0017.000000T0000Z-060414T0600Z/
SHEBOYGAN WI-
100 AM CDT FRI APR 14 2006

...THE SEVERE THUNDERSTORM WARNING FOR SHEBOYGAN COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM PRODUCING THE DAMAGING WINDS HAS MOVED OUT 
OVER LAKE MICHIGAN.  HENCE THE SEVERE THUNDERSTORM WARNING HAS BEEN 
ALLOWED TO EXPIRE AT 1 AM.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4358 8778 4356 8778 4355 8814 4389 8814
      4389 8772 4382 8773 4378 8769 4371 8771
      4370 8769 4369 8771 4368 8769

$$
MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:34 PM CDT, 8 hours 45 minutes earlier.

Area forecast discussion, Apr 13, 3:34 PM CDT, 8 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CDT THU APR 13 2006

.DISCUSSION...FCST FOCUS ON SEVERE POSSIBILITIES WITH
THUNDERSTORMS TONIGHT...AND AGAIN ON SAT NIGHT/SUNDAY.

AS EXPECTED...RETURNS ON AREA 88-D RADARS PICKING UP BEGINNING OF
CONVECTIVE DEVELOPMENT IN SE MN AHEAD OF WEAK SHRT WAVE ON
DAKOTAS/MN BRDR AND IN MASS CONVERGENCE ZONE AS 30 KT 850 MB WINDS
ON SLATER IA PROFILER MOVE INTO RGN OF LIGHTER WINDS EVIDENCED
WITH 5-10 KTS ON BLUE RIVER PROFILER.

DIFFICULTY OF GETTING DEEP CONVECTION TONIGHT DUE TO LACK OF
MOISTURE INDICATED BY LACK OF CEILINGS BLO 12K FT IN AREA OF
DEVELOPING RADAR RETURNS. OVER SRN WI SFC DEW POINTS IN THE
40S...WITH SPC RIGHTFULLY INDICATING BEST CHC OF SEVERE WILL BE
ALONG AND SOUTH OF SHARP DEW POINT GRADIENT CURRENTLY ALONG A DSM
STL LINE...THAT LOOKS TO REMAIN SOUTH OF WI TONIGHT. HOWEVER 30 TO
40KT LOW LVL JET MAY BE ENOUGH TO FEED ELEVATED CONVECTION OVER
RGN THIS EVENING...BRINGING A CHC OF HAIL BEFORE TURNING WEST
AROUND 06Z AS TROF MOVES THRU.

NRLY WINDS FOR FRI THO WK CAA AS ZONAL FLOW AND THERMAL RDG AHEAD OF
WAVE ACROSS SRN CANADA KEEPS 850 TEMPS FROM DROPPING OVER CWA.
LOOKING FOR TEMPS IN THE 70S WITH CHC OF PCPN IN UNSTABLE AIRMASS
LIMITED TO LOCATIONS SOUTH OF WI IN BETTER 1000-850MB AND 850-700
MB FRONTOGENTIC FORCING AND Q VECTOR CONVERGENCE.

MORE VIGOROUS WAVE TO APPROACH AND BRING BETTER CHC FOR SEVERE ON
SAT NIGHT INTO SUNDAY AS WAVE BECOMES NEG TILTED AND CLOSES OFF.
SOME DIFFERENCES...BUT SIMILAR AGREEMENT IN BRINGING LOW LVL JET
INTO SW WI SAT BY 00Z...AND FORCING ALONG BAROCLINIC ZONE ACROSS
SRN WI SAT EVE.

PCPN LINGERS THRU SUNDAY AS CLOSED SYSTEM MOVES ACROSS WRN GRT
LAKES...WITH A DRY MONDAY INTO TUE. NEXT WAVE IN BUSY PATTERN TO
AFFECT RGN BEGINNING TUE AFTERNOON/EVE THRU WED. GFS SHOWING THIS
SYSTEM CLOSING OFF AND LINGERING INTO FRIDAY. THO SUPPORTED BY
POSITIVE HEIGHT ANOMALY OVER HUDSON BAY...WILL WAIT FOR SUPPORT
FROM LATER RUNS TO SPREAD PCPN CHS THRU THE END OF NEXT WEEK.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

09/09
Hazardous weather outlook, Apr 13, 5:20 PM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 PM CDT THU APR 13 2006

WIZ046-047-051-052-056>060-062>072-141000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
520 PM CDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL
IS THE MAIN HAZARD...ALTHOUGH DAMAGING WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH
THUNDERSTORMS BECOMING LIKELY SATURDAY NIGHT. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS SATURDAY NIGHT...SOUTH OF A PRINCETON...TO
CAMPBELLSPORT...TO PORT WASHINGTON LINE.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND
AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-665-141000-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
520 PM CDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL
IS THE MAIN HAZARD...ALTHOUGH DAMAGING WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS MAY BE MET SATURDAY NIGHT THROUGH
SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH
THUNDERSTORMS BECOMING LIKELY SATURDAY NIGHT. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS SATURDAY NIGHT...SOUTH OF PORT WASHINGTON.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND
AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT.

MBK

In the hours before

Local storm report, Apr 13, 11:05 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1105 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             NW BROWN DEER           43.17N 87.97W
04/13/2006  E2.50 INCH       MILWAUKEE          WI   TRAINED SPOTTER

&&

DRH
Local storm report, Apr 13, 11:25 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1125 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             WEST ALLIS              43.01N 88.03W
04/13/2006  M1.00 INCH       MILWAUKEE          WI   TRAINED SPOTTER

1103 PM     HAIL             WEST ALLIS              43.01N 88.03W
04/13/2006  M0.88 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            CORNER OF 67TH PLACE AND GRANT.

1106 PM     HAIL             MILWAUKEE               43.06N 87.97W
04/13/2006  M0.50 INCH       MILWAUKEE          WI   TRAINED SPOTTER

1110 PM     HAIL             3 S MILWAUKEE           43.02N 87.97W
04/13/2006  M1.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

            27TH AND OKLAHOMA.

1109 PM     HAIL             3 SE WEST ALLIS         42.98N 87.99W
04/13/2006  M1.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

1040 PM     HAIL             MILWAUKEE               43.06N 87.97W
04/13/2006  E1.25 INCH       MILWAUKEE          WI   AIRPLANE PILOT

            .5 MILE NNW OF NORTH 60TH ST. AND WEST GOOD HOPE ROAD.

1037 PM     HAIL             1 SW GERMANTOWN         43.23N 88.13W
04/13/2006  M2.00 INCH       WASHINGTON         WI   TRAINED SPOTTER

&&

DRH
Local storm report, Apr 13, 11:29 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1129 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             MILWAUKEE               43.06N 87.97W
04/13/2006  E1.25 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            .5 MILE NNW OF NORTH 60TH ST. AND WEST GOOD HOPE ROAD.

&&

DRH
Local storm report, Apr 13, 11:30 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1130 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             3 W BELMONT             42.74N 90.39W
04/13/2006  E0.25 INCH       LAFAYETTE          WI   LAW ENFORCEMENT

0844 PM     HAIL             REWEY                   42.84N 90.40W
04/13/2006  M2.00 INCH       IOWA               WI   LAW ENFORCEMENT

0853 PM     HAIL             MINERAL POINT           42.86N 90.18W
04/13/2006  E2.75 INCH       IOWA               WI   LAW ENFORCEMENT

0855 PM     HAIL             3 W BELMONT             42.74N 90.39W
04/13/2006  E1.00 INCH       LAFAYETTE          WI   LAW ENFORCEMENT

0908 PM     HAIL             DODGEVILLE              42.96N 90.13W
04/13/2006  M2.50 INCH       IOWA               WI   NWS EMPLOYEE

0915 PM     HAIL             3 SE BLUE MOUNDS        42.99N 89.78W
04/13/2006  M1.75 INCH       DANE               WI   PUBLIC

0917 PM     HAIL             MOUNT HOREB             43.01N 89.73W
04/13/2006  M0.88 INCH       DANE               WI   TRAINED SPOTTER

0920 PM     HAIL             1 WNW MOUNT HOREB       43.01N 89.75W
04/13/2006  M1.50 INCH       DANE               WI   AMATEUR RADIO

0927 PM     HAIL             3 SW VERONA             42.96N 89.58W
04/13/2006  E0.75 INCH       DANE               WI   AMATEUR RADIO

0930 PM     HAIL             MADISON                 43.08N 89.39W
04/13/2006  E1.75 INCH       DANE               WI   TRAINED SPOTTER

            FELL AT WESTOWN MALL.

0932 PM     HAIL             MADISON                 43.08N 89.39W
04/13/2006  M2.00 INCH       DANE               WI   TRAINED SPOTTER

            AT FISH HATCHERY ROAD...SOUTH OF THE BELTLINE.

0935 PM     HAIL             MADISON                 43.08N 89.39W
04/13/2006  M1.50 INCH       DANE               WI   AMATEUR RADIO

            5 MILES SW OF STATE CAPITOL.

0936 PM     HAIL             1 W LAKE MILLS          43.07N 88.93W
04/13/2006  M1.50 INCH       JEFFERSON          WI   AMATEUR RADIO

0936 PM     HAIL             MADISON                 43.08N 89.39W
04/13/2006  E1.75 INCH       DANE               WI   NWS EMPLOYEE

            UNIVERSITY OF WISCONSIN...MADISON...HAIL COVERING THE
            GROUND.

0937 PM     HAIL             MADISON                 43.08N 89.39W
04/13/2006  M2.00 INCH       DANE               WI   TRAINED SPOTTER

            UNIVERSITY OF WISCONSIN...MADISON CAMPUS.

0938 PM     HAIL             1 NW MCFARLAND          43.03N 89.31W
04/13/2006  M1.50 INCH       DANE               WI   AMATEUR RADIO

0939 PM     HAIL             1 WSW SHOREWOOD HILLS   43.07N 89.46W
04/13/2006  M1.50 INCH       DANE               WI   AMATEUR RADIO

0940 PM     HAIL             MONONA                  43.05N 89.33W
04/13/2006  M3.00 INCH       DANE               WI   TRAINED SPOTTER

0945 PM     HAIL             COTTAGE GROVE           43.08N 89.20W
04/13/2006  M3.00 INCH       DANE               WI   TRAINED SPOTTER

0955 PM     HAIL             3 NW LAKE MILLS         43.10N 88.95W
04/13/2006  M4.25 INCH       JEFFERSON          WI   LAW ENFORCEMENT

            AT NEWVILLE ROAD AND INTERSTATE 94.

1015 PM     HAIL             2 W OCONOMOWOC          43.11N 88.54W
04/13/2006  E1.00 INCH       JEFFERSON          WI   PUBLIC

1018 PM     HAIL             OCONOMOWOC              43.11N 88.50W
04/13/2006  E2.75 INCH       WAUKESHA           WI   LAW ENFORCEMENT

            CORNER OF HIGHWAY P AND K...NE SIDE OF OCONOMOWOC. WINDOW
            BROKEN OUT OF SQUAD CAR.

1020 PM     HAIL             HARTLAND                43.10N 88.34W
04/13/2006  E1.75 INCH       WAUKESHA           WI   PUBLIC

1023 PM     HAIL             ASHIPPUN                43.21N 88.52W
04/13/2006  E1.75 INCH       DODGE              WI   PUBLIC

1024 PM     HAIL             JEFFERSON               43.01N 88.81W
04/13/2006  M1.50 INCH       JEFFERSON          WI   NWS EMPLOYEE

1027 PM     HAIL             MERTON                  43.14N 88.31W
04/13/2006  E2.00 INCH       WAUKESHA           WI   TRAINED SPOTTER

1030 PM     HAIL             NW BROWN DEER           43.17N 87.97W
04/13/2006  E2.50 INCH       MILWAUKEE          WI   TRAINED SPOTTER

1030 PM     HAIL             SUSSEX                  43.14N 88.22W
04/13/2006  M2.00 INCH       WAUKESHA           WI   TRAINED SPOTTER

            HAIL COVERING THE GROUND.

1032 PM     HAIL             6 SW GERMANTOWN         43.17N 88.20W
04/13/2006  M2.00 INCH       WAUKESHA           WI   PUBLIC

1032 PM     HAIL             COLGATE                 43.19N 88.21W
04/13/2006  M2.00 INCH       WAUKESHA           WI   CO-OP OBSERVER

1033 PM     HAIL             MENOMONEE FALLS         43.15N 88.13W
04/13/2006  E2.75 INCH       WAUKESHA           WI   LAW ENFORCEMENT

1033 PM     HAIL             SUSSEX                  43.14N 88.22W
04/13/2006  M1.75 INCH       WAUKESHA           WI   TRAINED SPOTTER

1037 PM     HAIL             1 SW GERMANTOWN         43.23N 88.13W
04/13/2006  M2.00 INCH       WASHINGTON         WI   TRAINED SPOTTER

1037 PM     HAIL             MENOMONEE FALLS         43.15N 88.13W
04/13/2006  M1.75 INCH       WAUKESHA           WI   TRAINED SPOTTER

1040 PM     HAIL             4 NW MILWAUKEE          43.10N 88.02W
04/13/2006  E1.75 INCH       MILWAUKEE          WI   PUBLIC

            NORTH OF HAMPTON AND JUST WEST OF 76TH STREET.

1040 PM     HAIL             2 S MENOMONEE FALLS     43.12N 88.13W
04/13/2006  M1.00 INCH       WAUKESHA           WI   TRAINED SPOTTER

            NEAR HIGHWAY 45 AND GOOD HOPE ROAD.

1040 PM     HAIL             MILWAUKEE               43.06N 87.97W
04/13/2006  E1.25 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            .5 MILE NNW OF NORTH 60TH ST. AND WEST GOOD HOPE ROAD.

1043 PM     HAIL             2 SW BROWN DEER         43.15N 88.00W
04/13/2006  M2.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

1044 PM     HAIL             WAUWATOSA               43.06N 88.03W
04/13/2006  M0.50 INCH       MILWAUKEE          WI   TRAINED SPOTTER

1044 PM     HAIL             SAUKVILLE               43.38N 87.94W
04/13/2006  E1.75 INCH       OZAUKEE            WI   LAW ENFORCEMENT

1045 PM     HAIL             THIENSVILLE             43.24N 87.98W
04/13/2006  E1.75 INCH       OZAUKEE            WI   LAW ENFORCEMENT

1046 PM     HAIL             1 W GRAFTON             43.32N 87.97W
04/13/2006  E1.75 INCH       OZAUKEE            WI   AMATEUR RADIO

1058 PM     HAIL             BROOKFIELD              43.06N 88.12W
04/13/2006  M0.50 INCH       WAUKESHA           WI   LAW ENFORCEMENT

            INTERSECTION OF BLUEMOUND AND CALHOUN ROADS.

1103 PM     HAIL             WEST ALLIS              43.01N 88.03W
04/13/2006  M0.88 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            CORNER OF 67TH PLACE AND GRANT.

1106 PM     HAIL             MILWAUKEE               43.06N 87.97W
04/13/2006  M0.50 INCH       MILWAUKEE          WI   TRAINED SPOTTER

1109 PM     HAIL             3 SE WEST ALLIS         42.98N 87.99W
04/13/2006  M1.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

1110 PM     HAIL             3 S MILWAUKEE           43.02N 87.97W
04/13/2006  M1.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

            27TH AND OKLAHOMA.

1110 PM     HAIL             WEST ALLIS              43.01N 88.03W
04/13/2006  M1.00 INCH       MILWAUKEE          WI   TRAINED SPOTTER

&&

DRH
Local storm report, Apr 13, 11:43 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1143 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HAIL             GLENDALE                43.14N 87.94W
04/13/2006  M1.00 INCH       MILWAUKEE          WI   PUBLIC

1058 PM     HAIL             4 S WAUKESHA            42.95N 88.24W
04/13/2006  M0.88 INCH       WAUKESHA           WI   NWS EMPLOYEE

            NEAR THE INTERSECTION OF HIGHWAYS 164 AND 59.

&&

DRH
Local storm report, Apr 13, 11:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1153 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HAIL             MILWAUKEE               43.06N 87.97W
04/13/2006  M0.88 INCH       MILWAUKEE          WI   BROADCAST MEDIA

            19TH AND WELLS...WISN STUDIOS.

&&

DRH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:09 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette81 min
Apr 13, 8:58 PM CDTSevere Thunderstorm WarningMKXDane, Green77 min
Apr 13, 9:45 PM CDTSevere Thunderstorm WarningMKXJefferson45 min
Apr 13, 10:00 PM CDTSevere Thunderstorm WarningMKXRock38 min
Apr 13, 10:07 PM CDTSpecial Marine WarningMKX83 min
Apr 13, 10:09 PM CDTSevere Thunderstorm WarningMKXDodge, Washington, Waukesha66 min
Apr 13, 10:12 PM CDTSevere Thunderstorm WarningMKXDane18 min
Apr 13, 10:26 PM CDTSevere Thunderstorm WarningMKXJefferson34 min
Apr 13, 10:29 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee59 min
Apr 14, 12:13 AM CDTSpecial Marine WarningMKX92 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.